Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Generalized rashes after taking Clomid. Side effect of medicine?

I am shabana. I took Clomid tablet ( 100 mg for 5 days). After 8 days i have severe rashes on whole body. Are these rashes because of Clomid? I do not know, if i am pregnent or not. I might be pregnent. What medicine should i take for rashes on my body. Rashes are on my neck, shoulder , back and on abdomin. I am also feeling burning when I pass urine. My cycle will end on 12th december. Please, guide, me if I can take Avil tablet and Augmentin as my physician has prescribed me.
Asked On : Tue, 11 Dec 2012
Answers:  1 Views:  180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dec 2012
Hello Shabana,

it is possible that the clomid might be the origin of the rashes but given that you took clomid for 5 days and the rashes only started coming out only after 8 days, i am thinking that the clomid might not be responsible. It would have been nice if I could see the rashes to know what type.
In a few days (i.e 5-7 days after the 12th with a urine pregnancy test strip) you can do a pregnancy test or you can get dosages of hCG levels in blood. That could confirm if you are pregnant or not.
You are free to take the avil and augmentin as prescribed by your doctor depending on the problem you are having (if for the rashes and burning sensation during urine respectively then that is fine). You could also apply hydrocortisone 0.05% cream if the rashes are not too widespread from the places you mentioned.

Best regards
Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor